Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Tiredness, hair thinning. Taking Armour, synthroid. Any thoughts?

I got Life Extension blood work done this week and my TSH came back at 0.020 I am tired and my hair is thinning....I am taking both Armour and Synthroid and will see my MD next week. Your thought please All other things were normal....thanks Thanks I did not realize I had stumbled onto a pay situation...I will see my own doctor next week. I was simply looking for something about my low TSA....
Asked On : Tue, 29 Jan 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Diabetologist 's  Response
Aug 2012
Hi there.

You need to reduce the dose of Synthyroid with the help of your doctor for the over controlled TSH. Waiting for this for another 1 week is not a big deal or harmful. Nothing to be worried about. Tiredness and falling hair can be part of uncontrolled hypothyroidism and also due to low hemoglobin. Do get your latest hemoglobin test done and get back with the report for further assistance.
Take care.
Answered: Tue, 29 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor